# SDR VNAA2017100811101

- Difficulty date: October 8, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 3,340 hours, 3,110 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, RECEIVED A RT PACK AUTO FAIL MESSAGE AND THE FLIGHT ATTENDANT SMELLED SMOKE.
